# SDR AALA201810199017

- Difficulty date: October 18, 2018
- Submitted: October 19, 2018
- Operation: Air carrier
- Aircraft: N837AW
- Make and model: Airbus A319-132
- Aircraft serial: 2595
- Aircraft time: 40,253 hours, 18,876 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cover
- Condition: Loose
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. RECEIVED " ?? EMER EXIT " DOOR MESSAGE, MOMENTARILY DISPLAYED ON UPPER ECAM (CAN'T REMEMBER WHICH DOOR). FOUND COVER LOOSE ON RIGHT HAND EMERGENCY EXIT, RESEATED COVER. OK FOR SERVICE PER GPM 02.01.2.
